Dragan Marusic
NaslovNavedenoLeto
Prevalence of pathological internet use among adolescents in E urope: demographic and social factors
T Durkee, M Kaess, V Carli, P Parzer, C Wasserman, B Floderus, A Apter, ...
Addiction 107 (12), 2210-2222, 2012
5312012
Adolescent subthreshold‐depression and anxiety: Psychopathology, functional impairment and increased suicide risk
J Balázs, M Miklósi, Á Keresztény, CW Hoven, V Carli, C Wasserman, ...
Journal of child psychology and psychiatry 54 (6), 670-677, 2013
2852013
Saving and empowering young lives in Europe (SEYLE): a randomized controlled trial
D Wasserman, V Carli, C Wasserman, A Apter, J Balazs, J Bobes, ...
BMC public health 10 (1), 192, 2010
1862010
Hamiltonian circuits in Cayley graphs
D Marušič
Discrete Mathematics 46 (1), 49-54, 1983
1231983
Maps and half-transitive graphs of valency 4
D Marušič, R Nedela
European Journal of Combinatorics 19 (3), 345-354, 1998
1171998
On vertex symmetric digraphs
D Marušič
Discrete Mathematics 36 (1), 69-81, 1981
1171981
Elementary abelian covers of graphs
A Malnič, D Marušič, P Potočnik
Journal of Algebraic Combinatorics 20 (1), 71-97, 2004
112*2004
Constructing graphs which are ½-transitive
B Alspach, D Marušič, L Nowitz
Journal of the Australian Mathematical Society 56 (3), 391-402, 1994
1051994
Symmetries of hexagonal molecular graphs on the torus
D Marušič, T Pisanski
Croatica Chemica Acta 73 (4), 969-981, 2000
962000
The role of impulsivity in self-mutilators, suicide ideators and suicide attempters—A study of 1265 male incarcerated individuals
V Carli, N Jovanović, A Podlešek, A Roy, Z Rihmer, S Maggi, D Marusic, ...
Journal of affective disorders 123 (1-3), 116-122, 2010
952010
A census of semisymmetric cubic graphs on up to 768 vertices
M Conder, A Malnič, D Marušič, P Potočnik
Journal of Algebraic Combinatorics 23 (3), 255-294, 2006
842006
Half-transitive group actions on finite graphs of valency 4
D Marušič
Journal of Combinatorial Theory, Series B 73 (1), 41-76, 1998
841998
A ½‐transitive graph of valency 4 with a nonsolvable group of automorphisms
D Marušič, MY Xu
Journal of Graph Theory 25 (2), 133-138, 1997
741997
Cubic edge-transitive graphs of order 2p3
A Malnič, D Marušič, C Wang
Discrete Mathematics 274 (1-3), 187-198, 2004
672004
Transitive permutation groups without semiregular subgroups
PJ Cameron, M Giudici, GA Jones, WM Kantor, MH Klin, D Marušič, ...
Journal of the London Mathematical Society 66 (2), 325-333, 2002
672002
On 2-arc-transitive covers of complete graphs
SF Du, D Marušič, AO Waller
Journal of Combinatorial Theory, Series B 74 (2), 276-290, 1998
671998
On primitive permutation groups with small suborbits and their orbital graphs
CH Li, ZP Lu, D Marušič
Journal of Algebra 279 (2), 749-770, 2004
662004
Vertex transitive graphs and digraphs of order pk
D Marušič
North-Holland Mathematics Studies 115, 115-128, 1985
661985
A classification of 2-arc-transitive circulants
B Alspach, MDE Conder, D Marušič, MY Xu
Journal of Algebraic Combinatorics 5 (2), 83-86, 1996
611996
An infinite family of cubic edge-but not vertex-transitive graphs
A Malnič, D Marušič, P Potočnik, C Wang
Discrete Mathematics 280 (1-3), 133-148, 2004
572004
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20